Bulletin of the American Mathematical Society.

Saved in:
Bibliographic Details
Uniform title:Bulletin of the American Mathematical Society (Online)
Imprint:Providence, R.I. : American Mathematical Society, 1894-1978.
Language:English
Subject:Mathematics -- Periodicals.
Mathematics.
Electronic journals.
Periodicals.
Format: E-Resource Journal
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/10767691
Related Items:Continues: Bulletin of the New York Mathematical Society
Continued by: Bulletin (new series) of the American Mathematical Society (Online)
Hidden Bibliographic Details
Varying Form of Title:Bull. Amer. Math. Soc
Other authors / contributors:American Mathematical Society.
Frequency:Bimonthly, 1950-1978
Frequency varies, 1894-1949
ISSN:1936-881X
Date / volume:Began with: 2nd series, vol. 1, no. 1 (Oct. 1894); ceased with: Vol. 84, no. 6 (Nov. 1978).
Notes:Issues for vols. 1-84 also called whole nos. 31-777.
With v. 9 (1902-1903) the designation "new series" is dropped from the volume numbering.
Description based on: Vol. 1, no. 1 (Oct. 1894); title from PDF title page (American Mathematical Society site, viewed July 11, 2007).
Latest issue consulted: Vol. 84, no. 6 (Nov. 1978) (American Mathematical Society site, viewed Aug. 30, 2013).
Cumulative Index / Finding Aids Note:Indexes: Vols. 1 (1891-1892)-3 (1893-1894) of the Bulletin of the New York Mathematical Society indexed with 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904); indexed for every 10 v. thereafter, from v. 11 (1904-1905)-
Other form:Print version: Bulletin of the American Mathematical Society 0002-9904